Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Noise and upset stomach mucus stool

Premium Questions

Dr. Rovena Murati MD

or is there something real. For stomach my problem is after one or two weeks i have lose stool. Which gives Me anxiety ... good appetite but if i eat a little more i have stomach upset which may b... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr. Nagamani Ng MD

I have loose stool from yesterday morning onwards.But its not frequently. Twice in day from yesterday. Also feels some stomach upset . Could you please suggest any medicine? ... View answer

Answered by : Dr. Nagamani Ng ( General & Family Physician)
Dr.  BR Hudda MD

My stumuc is upset for last 4 days. Stool is very sticky and have feeling loose motions, n stuffy stumuc. I started to take Norflox TZ n becosules from yesterday. Should I continue both medicines?? I ... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Hari Charan Perigela MD

stomach issues he doesn t have normal bowel movements it is black and tarry he hurts all the time everywhere he has nerve damage in his back he is in constant pain what can we do about his stomach issues ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Suma Parinam MD

and it caused me stomach upset and I am suffering with loose motion from yesterday midnight. today after noon I ate curd rice and I took Norflox-TZ, but still suferring with Stomach ache and loose motion,... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)

Public Forum Discussions

Dr. T Chandrakant MD

Past week or so having some upset stomach, and during bowel movement there is quite a bit of bright red blood on the outside of the stool or even a blood droplet or two, with the toilet paper being ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.       Harry Maheshwari MD

I returned from Mexico after staying there a week and have had an upset stomach for several days and a loose stool. I did not eat anything out of the ordinary I ate more fruits than normaHowl and used... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Namala Bharadwaj MD

stomach. I had a liquid stool, almost water, but no blood or mucus. At noon I had chills and had fever ... to wake up when my stomach aches again. This persisted saturday. Intermitent... View answer

Answered by : Dr. Namala Bharadwaj ( General & Family Physician)
Dr.   Muhammed Aslam MD

Hi, My 1 year 4 months daughter has upset stomach since last evening, she had a watery stool in the morning. What medicine we need to give ? Last time(around 4 months back ) she was given wallamycin ... View answer

Answered by : Dr. Muhammed Aslam ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

Initialy it start with headache...and the next day if i had something..my stomach will upset. And i .... After having that ibam getting black stool. Tiredness mouth teast less. I am total...panic with my life... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ajit Hazari MD

No it will not harm the baby. But you may get an upset stomach....

Dr.  Albana Sejdini MD

take tasectan every 6 hours;probiotic,oral rehydration salts;plenty of water;if symptoms not improved, consult physician to initiate intravenous therapy.

Dr. Kerry Pottinger MD

Hi, The filling will pass out in your stool with no problem. It will not be the cause of your nausea. Ensure a diet of fresh fruit and veg to avoid constipation. Regards, Dr K A Pottinger